Because of estrogen dominant symptoms , I have upped my use of progesterone to around 400mg a day which I spread out many times over the course of the day. I have been doing this for almost a month now and I am experiencing extremely dry mouth. I do not take any medications so I feel strongly that it must be from progesterone. Any one else have a similar experience? Does it eventually go away? JN
Although this web site is not intended to be prescriptive, it is intended, and hoped, that it will induce in you a sufficient level of scepticism about some health care practices to impel you to seek out medical advice that is not captive to purely commercial interests, or blinded by academic and institutional hubris. You are encouraged to refer any health problem to a health care practitioner and, in reference to any information contained in this web site, preferably one with specific knowledge of progesterone therapy.